# SDR AWXA200200051

- Difficulty date: January 8, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 53,054 hours, 33,813 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545776166
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING INSPECTION A CRACK WAS FOUND ON STRINGER AT FASTENER HOLE BS 939 STR 26L. MAINTENANCE CUTOUT DAMAGED AREA OF STRINGER AND FABRICATED A REPAIR SECTION, 1 FILLER, 2 SHIMS, AND INSTALLED REPAIRS IAW B737-300 SRM 53-00-03, PG 201-207, AND SRM 51-20-01, PG 10 & 47.
